# SDR CA970310006

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 6871643
- Condition: Failed
- Location: Rear Nr 2
- Stage of operation: LD
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE SHUT DOWN AFTER LANDING DUE TO LOW OIL PRESSURE QUANTITY.  MAINTENANCE FOUND THAT THE TURBINE SECTION REAR BEARING SCAVENGE PUMP WAS DAMAGED AND LEAKING.  THE ENGINE TURBINE HAD SHIFTED BACK AND DAMAGED THE PUMP.  IT IS SUSPECTED THE COMPRESSOR SECTION NR 2 BEARING HAD FAILED.  OVERHAUL FACILITY CONFIRMED THAT COMPRESSOR ROTOR BEARING HAD FAILED ALLOWING THE COMPRESSOR ROTOR TO SHIFT FORWARD CONTACTING THE STATOR VALVE AIRSEALS AND INNER BAND.
